Nonlocal porous medium equation: Barenblatt profiles and other weak solutions

Abstract : A degenerate nonlinear nonlocal evolution equation is considered; it can be understood as a porous medium equation whose pressure law is nonlinear and nonlocal. We show the existence of sign changing weak solutions to the corresponding Cauchy problem. Moreover, we construct explicit compactly supported self-similar solutions which generalize Barenblatt profiles --- the well-known solutions of the classical porous medium equation.
Type de document :
Article dans une revue
Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 215 (2), pp.497-529. 〈10.1007/s00205-014-0786-1〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00795420
Contributeur : Cyril Imbert <>
Soumis le : jeudi 28 février 2013 - 10:17:33
Dernière modification le : jeudi 11 janvier 2018 - 06:12:17
Document(s) archivé(s) le : mercredi 29 mai 2013 - 04:00:39

Fichiers

fpm-final.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Piotr Biler, Cyril Imbert, Grzegorz Karch. Nonlocal porous medium equation: Barenblatt profiles and other weak solutions. Archive for Rational Mechanics and Analysis, Springer Verlag, 2015, 215 (2), pp.497-529. 〈10.1007/s00205-014-0786-1〉. 〈hal-00795420〉

Partager

Métriques

Consultations de la notice

293

Téléchargements de fichiers

316